The dam problem for non-linear Darcy's laws and non-linear leaky boundary conditions

M. Chipot, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

The goal of this paper is to establish that even for strongly non-linear Darcy's laws and strongly non-linear leaky boundary conditions on the bottom of the reservoirs the fluid flow through a porous dam is a well-posed problem for which existence of a solution can be established. In a simple case we provide also the exact solution to the problem.

Original languageEnglish
Pages (from-to)1045-1068
Number of pages24
JournalMathematical Methods in the Applied Sciences
Volume20
Issue number12
DOIs
Publication statusPublished - Aug 1997
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering

Fingerprint

Dive into the research topics of 'The dam problem for non-linear Darcy's laws and non-linear leaky boundary conditions'. Together they form a unique fingerprint.

Cite this